| Model Number |
M00545160 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 49 was used in the bile duct during an endoscopic bile duct stent placement procedure performed on (b)(6) 2021.During the procedure, when attempting to perform endoscopic sphincterotomy (est) it was noticed that the "blade direction" of the device was incorrect.Est was not performed, and a tube stent was placed to complete the procedure.There were no patient complications reported as a result of this event.